Keyword Search:

Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: E
Number of items: 1.


Eshkuratov, Zainidin K. and Hameed, Hameed Husam and Nik Long, Nik Mohd Asri (2016) One dimensional nonlinear integral operator with Newton–Kantorovich method. Journal of King Saud University - Science, 28 (2). pp. 172-177. ISSN 1018-3647; ESSN: 2213-686X

This list was generated on Wed Aug 16 12:14:49 2017 MYT.